# SDR FDEA201205111795

- Difficulty date: May 11, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193120800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAMES 19 - 26, SEAT TRACK 5L SCALLOP HAS GOUGES FOUR, TWO SQUARE INCHES AND CHANNEL CORRODED ONE SQUARE INCH.  SMOOTHED AND BLENDED AREAS IAW SRM 51-73-10,   CHECKED AND FOUND OUT OF LIMITS IAW SRM 53-10-16, FIG 102.  REPAIRED SEAT TRACK IAW EA 6-5310-157835.  REPROTECTED AREAS IAW SRM 51-75-10, 51-21-10.
